# SDR QXEA2018012200023

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 25,614 hours, 27,377 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: False Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER SELF TEST WILL NOT TEST. REMOVED FROM SERVICE. PERFORMED OPERATIONAL TEST OF THE PROPELLER AUTO FEATHER AND UP TRIM SYSTEM IAW AMM 61-20-00-710-801. OPS TESTED GOOD, NO FAULT NOTED.  AIRCRAFT RETURNED TO SERVICE.
